A quantum-classical bracket from p-mechanics

Kisil, V orcid.org/0000-0002-6593-6147 (2005) A quantum-classical bracket from p-mechanics. Europhysics Letters, 72 (6). pp. 873-879. ISSN 0295-5075



Copyright, Publisher and Additional Information: © EDP Sciences. This is an author produced version of a paper published in EPL (Europhysics Letters). Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Heisenberg group; commutator; Moyal brackets; orbit method; Poisson brackets; Representation Theory; Planck's constant; quantum-classical mixing
  • Accepted: 14 October 2005
  • Published (online): 9 November 2005
  • Published: 15 December 2005
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Sep 2017 15:50
Last Modified: 16 Jan 2018 22:36
Status: Published
Publisher: EDP Sciences
Identification Number: https://doi.org/10.1209/epl/i2005-10324-7
Related URLs:

Share / Export